# SDR F3LA2024101400153

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 17,171 hours, 7,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001337970-0010_AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE FOUND CORROSION ON RH SHEAR PLATE BETWEEN FR 69 TO FR 70  .REPLACEMENT IS REQUIRED.   PERFORMED  REPLACEMENT OF RH SHEAR PLATE IAW-SRM-51-72-11-REV 41, MX ACTION IS ACCEPTABLE.
